# SDR USAA960790

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Fs 23011-24611
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 20 INCH BY 20 INCH DISBONDED SKIN AND HEAT DAMAGE IN FUSELAGE SKIN RIGHT SIDE AND SEAM BETWEEN FRAME 23011 AND 24611.  CUT OUT DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBLER PER EA NR 29573B.  (M)
